# SDR SWAA2024091636149

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 66,911 hours, 40,175 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG CENTER DOOR CRACKED AT WEB- MARKED<[01] REMOVED L/H MLG CTR & INNER DOOR ASSEMBLY. I.A.W. AMM 32-13-11. OK FOR CONTINUED SERVICE PER CDL 32-10-3XC
